# SDR DL76S071016

- Difficulty date: August 4, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N123DN
- Make and model: Boeing 767332
- Aircraft serial: 23437
- Aircraft time: 62,302 hours, 29,401 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 561701281
- Part serial: TX2686R
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F/O WINDSHIELD CRACKED AND IS ARCHING.  REPLACED R1 WINDOW WINDOW HEAT CONTROL UNIT PER AMM.  BITE CHECKED CONTROL UNIT IT VERIFIED GOOD.
